# SDR UHLA201508160715

- Difficulty date: August 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR TRACK FRAMES 12 - 20.  R & R SEAT TRACK.
